# SDR SWAA2025111133532

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N8980Q
- Make and model: Boeing 737-8
- Aircraft serial: 36986
- Aircraft time: 72 hours, 36 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE OF FOUR CABIN FLASHLIGHTS WILL NOT TEST.  PROPERLY SEATED THE THREE FLASHLIGHTS.  PERFORMED FLASHLIGHT CHECK IAW AMM 25-64-00. OPS CHECKED GOOD.
